# SDR CA140225001

- Difficulty date: February 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 30784514
- Condition: Chafed
- Location: Rt Engine
- Part time: 6,164 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, H
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL410, THE CREW REPORTED THAT THE ACFT HAD A YAW FOLLOWED BY THE RT ENGINE ROLLING BACK TO APPROXIMATELY 60 PERCENT N1, FOLLOWED BY THE CYAN R ENGINE FAULT CAS MESSAGE POSTING.  AFTER A COUPLE OF SECONDS, THE RT ENGINE SPEED RECOVERED AND THE CAS MESSAGE CLEARED.  NO FURTHER ISSUES WERE REPORTED FOR THE REMAINDER OF THE FLIGHT UNTIL TOUCHDOWN WHEN THE CYAN R ENGINE, MINOR FAULT MESSAGE POSTED.  POST FLIGHT INSPECTION OF THE ENGINE FOUND A CHAFE DAMAGE ON THE W6 HARNESS.  THE ENGINE DOWNLOAD REVEALED SOME ECU AND IGNITION FAULTS LOGGED AT THE TIME OF THE OCCURRENCE.  THE W6 HARNESS AND ECU B WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
